International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 7, Pages 419-424

On n-fold fuzzy implicative/commutative ideals of BCK-algebras

Young Bae Jun

Department of Mathematics Education, Gyeongsang National University, Chinju 660-701, Korea

Received 3 November 2000

Copyright © 2001 Young Bae Jun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider the fuzzification of the notion of an n-fold implicative ideal, an n-fold (weak) commutative ideal. We give characterizations of an n-fold fuzzy implicative ideal. We establish an extension property for n-fold fuzzy commutative ideals.